toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Canfora, F.; Oh, S.H.; Salgado-Rebolledo, P. pdf  doi
openurl 
  Title Gravitational catalysis of merons in Einstein-Yang-Mills theory Type Journal Article
  Year 2017 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 96 Issue 8 Pages 10 pp  
  Keywords  
  Abstract We construct regular configurations of the Einstein-Yang-Mills theory in various dimensions. The gauge field is of meron-type: it is proportional to a pure gauge (with a suitable parameter lambda determined by the field equations). The corresponding smooth gauge transformation cannot be deformed continuously to the identity. In the three-dimensional case we consider the inclusion of a Chern-Simons term into the analysis, allowing lambda to be different from its usual value of 1/2. In four dimensions, the gravitating meron is a smooth Euclidean wormhole interpolating between different vacua of the theory. In five and higher dimensions smooth meron-like configurations can also be constructed by considering warped products of the three-sphere and lower-dimensional Einstein manifolds. In all cases merons (which on flat spaces would be singular) become regular due to the coupling with general relativity. This effect is named “gravitational catalysis of merons”.  
  Address [Canfora, Fabrizio] Ctr Estudios Cient, Casilla 1469, Valdivia, Chile, Email: canfora@cecs.cl;  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2470-0010 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000413169300003 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 801  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: